# SDR KBMA88731

- Difficulty date: April 19, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 7G547
- Condition: Inoperative
- Location: Fuel System
- Part time: 11,296 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE SWITCH FOUND INOPERATIVE. REMOVED AND REPLACED AS REQUIRED.
